User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse




Journal Article

Simple singularities and N = 2 supersymmetric Yang-Mills theory


Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

(Publisher version), 630KB

Supplementary Material (public)
There is no public supplementary material available

Klemm, A., Lerche, W., Yankielowicz, S., & Theisen, S. (1995). Simple singularities and N = 2 supersymmetric Yang-Mills theory. Physics Letters B, 344(1-4), 169-175. doi:10.1016/0370-2693(94)01516-F.

Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5BB7-7
We present a first step towards generalizing the work of Seiberg and Witten on N = 2 supersymmetric Yang-Mills theory to arbitrary gauge groups.Specifically, we propose a particular sequence of hyperelliptic genus n − 1 Riemann surfaces to underly the quantum moduli space of SU(n)N = 2 supersymmetric gauge theory. These curves have an obvious generalization to arbitrary simply laced gauge groups, which involves the A-D-E type simple singularities. To support our proposal, we argue that the monodromy in the semiclassical regime is correctly reproduced. We also give some remarks on a possible relation to string theory.